MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 4MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE 4MM FEMORAL AIMER; ACCESSORIES, ARTHROSCOPIC
Model Number 234-020-044
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: the 2 drill bit were returned because after the first use (ok-no problem) it rubs when passing (+overheating) through the guide and then it blocks.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: excessive force applied on device or rough handling during reprocessing.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description
Per investigation results, the tip of the device was broken off.Per the event description, there is no alleged patient involvement.

Brand Name
4MM FEMORAL AIMER
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9835924
Report Number0002936485-2020-00125
Device Sequence Number3272639
Product Code NBH
UDI-Device Identifier07613154174812
UDI-Public07613154174812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-020-044
Device Catalogue Number0234020044
Device Lot Number623710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1